# SDR 2007FA0000603

- Difficulty date: July 10, 2007
- Submitted: July 10, 2007
- Operation: General aviation
- Aircraft: N177BB
- Make and model: Gulstm GIV
- Aircraft serial: 1073
- Aircraft time: 13,542 hours, 6,691 cycles
- Engine: Rroyce TAY6108
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: MS21911D6
- Part serial: NSN
- Condition: Cracked
- Location: Hyd Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED HYDRAULIC TEE FITTING, PN MS21911D6, IN AUXILLIARY HYDRAULIC SYSTEM FILTER RETURN LINE. CRACK WAS FOUND AT THE MALE END WHERE END AND TEE BODY COME TOGETHER. REPLACED FITTING AND PRESSURIZED AND LEAK CHECKED SYSTEM. OP'S CHECK WAS GOOD, NO LEAKS NOTED.
